# SDR AALA202109280350

- Difficulty date: September 23, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 21,783 hours, 10,353 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR SLIDE ON OFF ECAM WITH SLIDE DISARMED. **SUPPLEMENTAL REPORT FOR AALA202109270350: ACCOMPLISHED OPERATIONAL CHECK OF LEFT FORWATD DOOR SLIDE ARM AND DISARM PER AMM 52-11-00 UNABLE TO DUPLICATE GROUND CHECKED OK.** (CLOSED)
